Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 284–284 | Cite as

Multiple drugs

Various toxicities: 4 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug overdose

In a case series, two male and two female patients, aged between 15−21 years were described, who developed various toxicities following intoxication of dextromethorphan [Stopex] in a suicidal intent. Out of these, one patient also had intoxication of unspecified tetrahydrocannabinol, benzodiazepines and opioid-analgesics [opioids; time to reactions onsets not stated; not all routes, dosages and outcomes stated].

A 15-year-old girl was hospitalised following intentional intoxication with 15 tablets of dextromethorphan 30mg in suicidal intent. On admission, she was suffering from headache, vertigo, mydriasis, tachycardia and signs of self-harm cuts of different ages. She found conscious and co-operative with Glasgow Coma Scale (GCS) of 15. Later, she received...

Reference

  1. Uhlikova P, et al. Intentional dextromethorphan intoxication. [Czech]. Ceska a Slovenska Psychiatrie 113: 278-282, No. 6, Dec 2017 [Czech; summarised from a translation] - Czech RepublicGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations